# SDR 98ZZZM332

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91237
- Make and model: Cvac 24013
- Aircraft serial: 140
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327626
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

WHILE IN CRUISE, NR 2 ENGINE BEGAN BACKFIRING REPEATEDLY ENGINE SHUT DOWN AND SECURED AND LANDED MDPC WITH NO INCIDENT.  FOUND NR 4 CYLINDER CRACKED.  REMOVED AND REPLACED WITH SERVICEABLE CYLINDER ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
